Vol. 105, No. 1, 1983

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Vector extensions of operators in Lp spaces

José Luis Rubio de Francia and José Luis Torrea

Vol. 105 (1983), No. 1, 227–235
Abstract

We study B-valued extensions of operators of weak or strong type (p,q), where B is a p-Banach space of a certain type, and present several applications.

Mathematical Subject Classification 2000
Primary: 47B38
Secondary: 46E30
Milestones
Received: 17 April 1981
Published: 1 March 1983
Authors
José Luis Rubio de Francia
José Luis Torrea